# SDR SWIA200616499

- Difficulty date: April 1, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 12,706 hours, 9,871 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Actuator
- Condition: Malfunctioned
- Location: Stall Pusher
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH STALL PUSHER/SHAKERS INOP.  REPAIRED WIRE ON PILOT'S STICK SHAKER IAW W/M 27-35-00.  REPLACED STALL PUSHER ACTUATOR IAW MM 27-35-15 AND REPLACED NR 2 MACH TRANSDUCER IAW CRJ MM 27-35-25 AND 34-11-00.  OPERATIONAL CHECK GOOD.  P/N 501-1259-04, S/N OFF 2168; P/N 60730-000-1, S/N OFF 180.
